# SDR DALA2022052003481

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737
- Aircraft serial: 64885
- Aircraft time: 9,575 hours, 3,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8218892) DURING INSPECTION FOUND EMERGENCY LIGHT ABOVE 30 ABC ILLUMINATES ON GROUND. REMOVED AND REPLACED POWER SUPPLY IAW B737 AMM 33-51-06. OPS CHECK GOOD. PERMANENT REPAIR ACCOMPLISHED PER ER/A 600000-14TR REV. A AND MSF 3918-8218892 REV. ORIGINAL.
